Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 6, Issue 2


Published
on

August 1, 2017


Pages

105-110


DOI

Article

A Class of Higher Landau-Zener -Type Problems

Check for updates


Authors

Chieh-Lei Wong* Affiliation:
Créteil 94000 - France


Abstract

We present a new class of time-dependent Hamiltonians for the Schrödinger equation :

$H_p(t) = \begin{pmatrix} \Re(t+iz)^p & \Im(t+iz)^p \\ \Im(t+iz)^p & -\Re(t+iz)^p \end{pmatrix}$ where $p \in \mathbb{N}^*$, and $z \ge 0$ is a scalar coupling parameter.

The purpose of this short paper is to overview some common properties to all $H_p$.


Keywords

Coupled Schrödinger equations, avoided level crossings, 2-state transition probabilities, asymptotic solutions


Citation

Wong, C. (2017). A class of higher landau-zener -type problems. Quantum Physics Letters, 6(2), 105–110. https://doi.org/10.18576/qpl/060205

Published by: Engineering Journals

Engineering Journals Logo